# SDR DALA2025051403724

- Difficulty date: May 1, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- DUE TO CRACK INDICATION, COMPLY WITH RH WING SPAR REPAIR PER ERA 621441-14AD REV ORIG. SPAR REPAIRED PER PRI 621441-14AD REVS 0 THRU 8. COMPARED PRI 621441-14 REVS 0 THRU 8 WITH ERA 621441-14 REV ORIG. ALL ITEMS MATCH. COMPLIED WITH ERA 621441-14 REV ORIG. ALL RII ITEMS C/W. ASSOCIATED ER/A 14-621441 ADDED FOR AC 9572. (LP #0943827)
